A limit theorem for the Lerch zeta-function
There is not abstract.
Saved in:
Main Author: | |
---|---|
Format: | Article |
Language: | English |
Published: |
Vilnius University Press
2000-12-01
|
Series: | Lietuvos Matematikos Rinkinys |
Online Access: | https://www.zurnalai.vu.lt/LMR/article/view/34901 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
_version_ | 1825197179810086912 |
---|---|
author | Jolita Ignatavičiūtė |
author_facet | Jolita Ignatavičiūtė |
author_sort | Jolita Ignatavičiūtė |
collection | DOAJ |
description |
There is not abstract.
|
format | Article |
id | doaj-art-8cc84893531444e6bfef8cceffb40419 |
institution | Kabale University |
issn | 0132-2818 2335-898X |
language | English |
publishDate | 2000-12-01 |
publisher | Vilnius University Press |
record_format | Article |
series | Lietuvos Matematikos Rinkinys |
spelling | doaj-art-8cc84893531444e6bfef8cceffb404192025-02-11T18:15:07ZengVilnius University PressLietuvos Matematikos Rinkinys0132-28182335-898X2000-12-0140spec.10.15388/LMR.2000.34901A limit theorem for the Lerch zeta-functionJolita Ignatavičiūtė0Vilnius University There is not abstract. https://www.zurnalai.vu.lt/LMR/article/view/34901 |
spellingShingle | Jolita Ignatavičiūtė A limit theorem for the Lerch zeta-function Lietuvos Matematikos Rinkinys |
title | A limit theorem for the Lerch zeta-function |
title_full | A limit theorem for the Lerch zeta-function |
title_fullStr | A limit theorem for the Lerch zeta-function |
title_full_unstemmed | A limit theorem for the Lerch zeta-function |
title_short | A limit theorem for the Lerch zeta-function |
title_sort | limit theorem for the lerch zeta function |
url | https://www.zurnalai.vu.lt/LMR/article/view/34901 |
work_keys_str_mv | AT jolitaignataviciute alimittheoremforthelerchzetafunction AT jolitaignataviciute limittheoremforthelerchzetafunction |